The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2013 | 2011 | 2009 | 2006
Number of items: 5.

2013

Baake, Michael and Grimm, Uwe (2013). Squirals and beyond: substitution tilings with singular continuous spectrum. Ergodic Theory and Dynamical Systems

2011

Fletcher, Alastair N. and Nicks, Daniel (2011). Quasiregular dynamics on the n-sphere. Ergodic Theory and Dynamical Systems, 31(1) pp. 23–31. file

2009

Fleischmann, Dominique S. (2009). A family of entire functions with Baker domains. Ergodic Theory and Dynamical Systems, 29(2) pp. 495–514. file

2006

Rippon, P.J. (2006). Baker domains of meromorphic functions. Ergodic Theory and Dynamical Systems, 26(4) pp. 1225–1233.

Rippon, P.J. and Stallard, G.M. (2006). Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory and Dynamical Systems, 26(02) pp. 525–538.

This list was generated on Thu Sep 25 22:15:54 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk